×

Found 1,243 Documents (Results 1–100)

A problem in an unbounded domain with combined Tricomi and Frankl conditions on one boundary characteristic for one class of mixed-type equations. (English. Russian original) Zbl 07858838

Russ. Math. 67, No. 12, 34-46 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 12, 39-52 (2023).
MSC:  35Lxx 35Mxx 35Axx
PDFBibTeX XMLCite
Full Text: DOI

Trace and extension theorems for homogeneous Sobolev and Besov spaces for unbounded uniform domains in metric measure spaces. (English. Russian original) Zbl 07814411

Proc. Steklov Inst. Math. 323, No. 1, 101-119 (2023); translation from Tr. Mat. Inst. Steklova 323, 107-126 (2023).
MSC:  46E36
PDFBibTeX XMLCite
Full Text: DOI arXiv

The problem in the unbounded domain with the Frankl condition on the segment of the degeneration line and with a missing Gellerstedt condition for a class of mixed-type equations. (English. Russian original) Zbl 1533.35215

Russ. Math. 67, No. 8, 18-26 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 8, 35-44 (2023).
MSC:  35M12 35A02
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software